# SDR CNMA201310110003

- Difficulty date: September 26, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 26264
- Aircraft time: 84,041 hours, 14,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 390-412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 54, BS 390-412 CORRODED ON TOP FLANGE.  R & R SEAT TRACK IAW SRM 51-40-02, PG 4, PARA 7 + 53-00-52, PG 102, FIG 101.
